# SDR SIMA20161119006

- Difficulty date: November 19, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 28,759 hours, 24,423 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QC FOUND LT ENGINE FWD LOWER YOKE FITTING CRACKED. AIRCRAFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER INSPECTION. REMOVED AND REPLACED LT ENGINE FWD LOWER YOKE FITTING IAW EO-EM-54MR-386. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  (REPLACEMENT FITTING PN 145-29426-004)
